# SDR ASOA06048

- Difficulty date: January 7, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Bs 441
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, CORROSION FOUND AROUND THE NUT PLATE AT FS 441, LBL 42.  (M)  MAINTENANCE REPAIRED AROUND THE NUT PLATE AT FS 441, LBL 42, IAW REO.  (K)
